| Model Number |
8888135191 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the physician performed a hemodialysis catheter placement.During the procedure, continuous blood leakage was observed from the catheter shaft due to small perforations.The catheter was not repaired.A tego was not utilized.There was no luer adapter issue.The insertion site was not treated prior to product placement.No other products were utilized with the device.Nothing unusual was observed on the device prior to use.No other defects or damages were found on the product.The catheter was immediately removed, and a new product was prepared and reinserted as an intervention, and the procedure was completed.There was an unspecified amount of blood loss.Blood transfusion was not required.There was no reported patient injury.